Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $74,000
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A broad and highly diffluent upper trough was moving slowly through the south central U.S. into the eastern U.S. A pattern that became all too familiar across the U.S. during the later half of March and much of April. As the trough moved into the eastern U.S. during the 10th and 11th, it deepened significantly and took on a strong negative title across the eastern U.S. This system was associated with widespread severe weather and flooding across the Arklatex region, the lower Mississippi Valley, and the western Tennessee Valley region. As the system spread into Georgia, it also produced flooding, flash flooding, and severe weather. Widespread rain and thunderstorms spread across northwest Georgia late on the 8th and continued into the early morning hours of the 9th. This precipitation was culminated by a near solid north-south oriented squall line or quasi-linear convective system (QLCS) that tracked across north and central Georgia. The QLCS entered west Georgia around 9 am and tracked into east Georgia during the early afternoon. Moderate to heavy rain continued behind this QLCS into the afternoon across northwest Georgia, finally ending by evening. Rainfall of four to five inches was common across northwest Georgia from LaFayette, to Calhoun, to Cedartown, and Buchanan. Several flash flood and flood events were observed in this part of the state.
As the squall line or QLCS moved into central and east Georgia it began to form bowing segments and line-echo-wave patterns (LEWPs) resulting in several damaging wind events across this part of the state. Fortunately, no tornadoes were observed with this event.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Mar 9, 6:35 AM EST, 3 hours 45 minutes earlier.
Area forecast discussion, Mar 9, 6:35 AM EST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
635 AM EST WED MAR 9 2011
.SHORT TERM /TODAY THROUGH THURSDAY/...
MODELS GENERALLY CONSISTENT WITH FORECASTING A STRONG COLD FRONT TO
MOVE ACROSS THE AREA POSSIBLY STARTING LATE TODAY BUT MAINLY
TONIGHT. HEAVY RAIN CAN BE EXPECTED FOR N GA AND AT LEAST SOME RISK
FOR SEVERE STORMS ACROSS CENTRAL GA INTO N GA. MODELS HINTING AT A
CAD FRONT MOVING N AND ARE UNCERTAIN HOW FAR N IT WILL MOVE. THIS
WILL PLAY A MAJOR ROLE WITH SEVERE WEATHER POTENTIAL. NAM INDICATING
LOW PRESSURE ALONG THAT CAD BOUNDARY WHICH WOULD ENHANCE THE SEVERE
POTENTIAL EVEN GREATER. STRONG LOW LEVEL JET ASSOCIATED OF 50-70
KTS. THE LIMITING FACTOR WILL BE THE INSTABILITY. HOWEVER GFS
MUCAPES IN THE 400-800 RANGE AND THIS COULD BE UNDER DONE.
UPPER TROUGH MOVES TO THE AREA FOR THURSDAY GIVING SOME POTENTIAL
FOR SHOWERS OVER N AND E GA. COLDER TEMPERATURES CAN BE EXPECTED
ALONG WITH GUSTY WNW WINDS GETTING TO ADVISORY CRITERIA FOR AT LEAST
SOME AREAS. WITH COLD LOW PRESSURE ALOFT PASSING BY AND POTENTIAL
FOR LINGERING MOISTURE OVER FAR NE GA...CAN NOT RULE OUR LIGHT RAIN
OR SNOW SHOWERS/SPRINKLES OR FLURRIES THURSDAY NIGHT.
FORECAST HIGH TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL
TODAY FAVORING THE COOLER MET OR A BLEND. FORECAST HIGH TEMPERATURES
RUNNING 7-13 DEGREES BELOW NORMAL FOR THURSDAY AND FAVORING THE
COOLER MODEL TEMPERATURES. FORECAST LOW TEMPERATURES RUNNING 5-10
DEGREES ABOVE NORMAL TONIGHT AND 6-8 DEGREES BELOW NORMAL THURSDAY
NIGHT.
OVERALL CONFIDENCE IS MODERATE TO HIGH.
.LONG TERM /FRIDAY THROUGH TUESDAY/...
GFS/EUROPEAN INDICATING A DRY AIRMASS FOR FRIDAY AS HIGH PRESSURE
MOVES TO THE AREA. A WEAK AND MAINLY DRY COLD FRONT IS FORECAST FOR
LATE SATURDAY INTO SUNDAY. GFS/EUROPEAN INDICATING SOME MOISTURE
RETURN FOR MONDAY WITH SMALL POTENTIAL FOR PRECIP. GFS INDICATING AN
UPPER TROUGH MOVING ACROSS THE AREA WHILE THE EUROPEAN HAS THE
UPPER TROUGH OVER THE MS VALLEY. GFS AND EUROPEAN VERY DIFFERENT FOR
TUESDAY WITH THE EUROPEAN BRINGING ITS UPPER TROUGH TOWARD THE AREA
WITH PRECIP POTENTIAL AND THE GFS IS BASICALLY DRY. TEMPERATURES
START OUT BELOW NORMAL BUT WARM TO NEAR OR ABOVE NORMAL.
&&
.HYDROLOGY...
WIDESPREAD 1 1/2-3 INCHES CAN BE EXPECTED OVER THE FLOOD WATCH AREA
WITH 3 INCHES OVER THE HIGHER TERRAIN OF THE NE MOUNTAINS. THESE
AMOUNTS WILL GIVE HIGH POTENTIAL FOR FLOODING OF RIVERS...CREEKS AND
STREAMS.
&&
.AVIATION...
12Z UPDATE...
PRECIP WILL BE SPREADING ACROSS GEORGIA TODAY. CEILINGS SHOULD LOWER
TO IFR IN RAIN BY 14Z ACROSS NORTH GEORGIA...AFTER 16Z ACROSS
CENTRAL. IFR CONDITIONS IN RAIN SHOULD CONTINUE THROUGH THE EVENING.
BEST CHANCE FOR CONVECTION WILL BE AFTER 15Z AND INTO THE AFTERNOON
AND EARLY EVENING WEDNESDAY. WINDS EAST TO SOUTHEAST 10 TO 15KT WITH
SOME GUSTS THROUGH 00Z THURSDAY...BECOMING WEST TO SOUTHWEST AFTER
THAT. FRONTAL PASSAGE AROUND 03Z FOR ATL AREA AND 06Z AND AFTER
CSG/MCN/AHN.
//ATL CONFIDENCE...12Z UPDATE...
MEDIUM TO HIGH ON ALL ELEMENTS.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 62 50 56 35 / 100 100 20 5
ATLANTA 63 47 51 34 / 100 70 10 0
BLAIRSVILLE 50 45 47 30 / 100 80 30 20
CARTERSVILLE 59 44 49 33 / 100 70 20 0
COLUMBUS 70 51 57 37 / 100 90 10 0
GAINESVILLE 57 47 52 34 / 100 80 20 5
MACON 70 53 57 34 / 100 100 20 0
ROME 59 45 49 34 / 100 60 30 5
PEACHTREE CITY 64 47 52 33 / 100 70 10 0
VIDALIA 75 61 64 40 / 100 100 30 0
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FROM 7 AM EST THIS MORNING THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...COBB...DADE...
DAWSON...DEKALB...DOUGLAS...FANNIN...FLOYD...FORSYTH...GILMER...
GORDON...GWINNETT...HALL...HARALSON...JACKSON...LUMPKIN...
MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...SOUTH
FULTON...TOWNS...UNION...WALKER...WHITE...WHITFIELD.
WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR THE FOLLOWING
ZONES: CHATTOOGA...DADE...DAWSON...FANNIN...GILMER...LUMPKIN...
MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE.
&&
BDL
Hazardous weather outlook, Mar 9, 5:38 AM EST, 4 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 AM EST WED MAR 9 2011
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101045-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
538 AM EST WED MAR 9 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...TODAY AND TONIGHT
A FEW THUNDERSTORMS ARE POSSIBLE OVER NORTH AND CENTRAL GEORGIA
TODAY AND TONIGHT WITH ISOLATED SEVERE POSSIBLE OVER CENTRAL
GEORGIA. HEAVY RAIN AND POSSIBLE FLOODING ARE EXPECTED OVER NORTH
GEORGIA TODAY AND TONIGHT.
.SYNOPSIS...
A STRONG COLD FRONT WAS APPROACHING THE MISSISSIPPI RIVER THIS
MORNING. RAIN AND A FEW THUNDERSTORMS DEVELOPING AHEAD OF THIS
FRONT WILL SPREAD OVER GEORGIA TODAY AND TONIGHT. THIS FRONT WILL
PUSH THROUGH GEORGIA LATE TONIGHT.
.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS THAT DEVELOP WILL BE
LIGHTNING. HEAVY RAIN WITH POSSIBLE FLOODING CAN BE EXPECTED
MAINLY OVER NORTH GEORGIA. STRONG GUSTY WINDS ARE ALSO POSSIBLE
MAINLY OVER THE HIGHER TERRAIN OF NORTH GEORGIA TODAY.
.DISCUSSION...
A STRONG STORM SYSTEM WAS DEVELOPING IN THE LOWER MISSISSIPPI
VALLEY THIS MORNING. ABUNDANT GULF MOISTURE WAS STREAMING
NORTHWARD AHEAD OF THE SURFACE COLD FRONT. STRONG WINDS ALOFT
COMBINED WITH MARGINAL INSTABILITY WILL SUPPORT THUNDERSTORM
DEVELOPMENT...WITH ISOLATED SEVERE POSSIBLE MAINLY CENTRAL
GEORGIA THIS AFTERNOON AND EVENING. HEAVY RAIN IS ALSO EXPECTED
WITH SOME FLOODING POSSIBLE OVER NORTH GEORGIA TODAY. THE HIGHER
ELEVATIONS OF NORTH GEORGIA SHOULD ALSO BE PREPARED FOR STRONG
GUSTY WINDS TODAY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION (TIME PERIOD) FOR
POSSIBLE ACTIVATION CENTRAL GEORGIA THIS AFTERNOON.
In the hours before
Special weather statement, Mar 9, 9:45 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
945 AM EST WED MAR 9 2011
GAZ030>032-041>044-052-053-066-067-091545-
945 AM EST WED MAR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND HEAVY RAIN IN
TROUP...POLK...PAULDING...MERIWETHER...CARROLL...COBB...COWETA...
DOUGLAS...HARALSON...HEARD AND FULTON COUNTIES UNTIL 1045 AM EST...
AT 935 AM EST/835 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM TAYLORSVILLE TO BUCHANAN TO
WARESVILLE...MOVING EAST AT 30 MPH.
WINDS GUSTS TO 35 MPH AND HEAVY RAIN CAN BE EXPECTED WITH THESE
STORMS AS THEY MOVE ACROSS...TROUP...POLK...PAULDING...
.MERIWETHER...CARROLL ...COBB...COWETA...DOUGLAS...HARALSON...HEARD
AND FULTON COUNTIES...INCLUDING AREAS AROUND EPHESUS...BLACKJACK
MOUNTAIN...BOWDON...MOUNT ZION...BRASWELL...YORKVILLE...EUBANK
LAKE...WACO...BUCHANAN...ANTIOCH...FISH CREEK...VAN
WERT...ROCKMART...ARAGON AND FROLONA. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
Special weather statement, Mar 9, 10:16 AM EST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 AM EST WED MAR 9 2011
GAZ069-078-079-089>091-102-103-091615-
1016 AM EST WED MAR 9 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND HEAVY RAIN IN
WEBSTER...TALBOT...STEWART...MUSCOGEE...MARION...UPSON...CHATTAHOOCHEE
E AND HARRIS COUNTIES UNTIL 1115 AM EST...
AT 1009 AM EST/909 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM WHITESVILLE-PINE LAKE TO 23 MILES
WEST OF OMAHA...MOVING EAST AT 35 MPH.
WIND GUSTS UP 40 MPH AND HEAVY RAIN CAN BE EXPECTED ACROSS
WEBSTER...TALBOT...STEWART...MUSCOGEE...MARION...UPSON...CHATTAHOOCHEE
E AND HARRIS COUNTIES...INCLUDING AREAS AROUND LAKE HARDING
...WHITESVILLE-PINE LAKE...GOAT ROCK LAKE...MOUNTAIN HILL...PINE
MOUNTAIN-CALLAWAY GARDENS...GREEN ISLAND HILLS...MULBERRY
GROVE...HAMILTON...BIBB CITY...LAUREL HILLS...COLUMBUS METROPOLITAN
AIRPORT...AVONDALE...COLUMBUS...PINE MOUNTAIN VALLEY AND FORTSON.
DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Event by event
8 thunderstorm wind, 4 flash flood, 1 flood. Local standard time, as filed.
Flood, Catoosa
- When
- March 9, 10:20 AM EST to 5:20 PM EST
- Where
- Catoosa County, 0.66 mi NNE of Cloud Springs to 0.77 mi SE of Cloud Springs
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.959, -85.247
The Catoosa County Emergency Management Director reported that several apartments near Battle Creek Parkway in Fort Oglethorpe were flooded with water into the first floors of the buildings. In addition, twelve roads across the northern part of the county were closed because of flooding. Damage was confined mostly to debris removal.
Flash Flood, Floyd
- When
- March 9, 11:00 AM EST to 2:15 PM EST
- Where
- Floyd County, 1.33 mi WNW of Armuchee to 1.49 mi SSW of Garden Lakes
- Cause
- Heavy Rain
- Property damage
- $20,000
- Reported by
- Emergency Manager
- Coordinates
- 34.380, -85.190
The Floyd County Emergency Management Director observed flash flooding in Floyd county. Eighteen roads across the county, mostly in the Rome area, had to be closed from flooding caused by nearby streams, creeks, and drainage ditches. Water was at least one foot deep in some areas. In addition, a flag football field was flooded near the Floyd Hospital. Damage was confined to considerable debris removal.
Flash Flood, Haralson
- When
- March 9, 11:00 AM EST to 2:15 PM EST
- Where
- Haralson County, 1.8 mi SW of Dugdown to 2.76 mi NE of Old Tallapoosa
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 33.860, -85.270
The Haralson County Emergency Management Director reported that two roads were closed because of flash flooding or small streams and creeks in the area. Beech Creek Bridge and Francis White Road were closed because of flash flooding when the adjacent creek flowed out of its banks. Damage was confined to minor debris removal in the area.
Flash Flood, Polk
- When
- March 9, 11:00 AM EST to 2:15 PM EST
- Where
- Polk County, 2.67 mi WNW of Fish to 1.5 mi WNW of Walthrall
- Cause
- Heavy Rain
- Property damage
- $3,000
- Reported by
- Emergency Manager
- Coordinates
- 34.040, -85.320
The Polk County Emergency Management Director reported that two county roads were flooded caused by nearby streams and drainage ditches. The roads were just of U.S. Highway 27 near the Haralson county line. Damage was confined to minor debris removal.
Flash Flood, Gordon
- When
- March 9, 11:15 AM EST to 3:11 PM EST
- Where
- Gordon County, 1.76 mi E of Sugar Vly to 2.01 mi ENE of Plainville
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.546, -84.990
The Gordon County Emergency Management Director reported that several roads were closed because of creek and stream flooding. Some of the closed roads included Oak Grove Road, Millers Ferry Road, Lanford Road, and Baker Road. Millers Ferry Road was closed in two locations. Baker Road had two streams of water flowing over the road. Damage was confined primarily to minor debris removal.
Thunderstorm Wind, Crisp
- When
- March 9, 1:56 PM EST to 2:08 PM EST
- Where
- Crisp County, 4 mi WNW of Cordele to Hatley
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 31.992, -83.843
The Crisp County 911 Center reported that five trees and one power line were down across the county. A large sign was also damaged in Cordele.
Thunderstorm Wind, Bleckley
- When
- March 9, 2:02 PM EST to 2:20 PM EST
- Where
- Bleckley County, Magnolia to Goldsboro
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- County Official
- Coordinates
- 32.430, -83.450
The Bleckley County 911 Center reported that over a dozen trees were blown down along Georgia Highway 112 southwest of Cary.
Thunderstorm Wind, Dodge
- When
- March 9, 2:20 PM EST to 2:28 PM EST
- Where
- Dodge County, Yonkers to 1 mi ESE of Chester
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 32.370, -83.220
The Dodge County 911 Center reported that seven trees and one power line or telephone line were down across the far northern part of the county near Chester.
Thunderstorm Wind, Laurens
- When
- March 9, 2:24 PM EST to 2:35 PM EST
- Where
- Laurens County, 3 mi W of Montrose to Dexter
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- County Official
- Coordinates
- 32.550, -83.201
The Laurens County 911 Center reported that up to a dozen trees and five power lines were down across the western part of the county from Montrose, to Dudley, and Dexter. Three trees were down on the eastbound side of Interstate-16 near mile marker 42.
Thunderstorm Wind, Johnson
- When
- March 9, 2:48 PM EST to 3:15 PM EST
- Where
- Johnson County, 8 mi WNW of Wrightsville to Scott
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 32.774, -82.847
The Johnson County Emergency Management Director reported that a tree fell on a mobile home in the far western part of the county, approximately eight miles west-northwest of Wrightsville. The tree punctured the roof of the home. In addition, four more trees were blown down in the far southern part of the county in the Scott area.
Thunderstorm Wind, Telfair
- When
- March 9, 2:52 PM EST to 3:15 PM EST
- Where
- Telfair County, Temperance to Mc Rae
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- County Official
- Coordinates
- 31.880, -83.150
The Telfair County 911 Center reported that at least nine trees were down across the county, mainly in the McRae area.
Thunderstorm Wind, Dodge
- When
- March 9, 2:58 PM EST to 3:02 PM EST
- Where
- Dodge County, 2 mi W of Milan to Milan
- Measured
- 37 kt (43 mph) estimated gust
- Property damage
- $1,000
- Reported by
- County Official
- Coordinates
- 32.020, -83.104
The Dodge County 911 Center reported that three trees were down in the Milan area.
Thunderstorm Wind, Treutlen
- When
- March 9, 3:14 PM EST to 3:25 PM EST
- Where
- Treutlen County, 1 mi W of Lothair to Soperton
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $7,000
- Reported by
- Emergency Manager
- Coordinates
- 32.350, -82.667
The Treutlen County Emergency Management Director reported that a home in Soperton sustained minor damaged from straight-line thunderstorm winds. In addition, three trees were blown down near Lothair in the western part of the county.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in Alabama, March 9 to 10, 2011$415,000 · 75 kt wind · 32 events
- Tornadoes and Flash Flood in Mississippi, March 9, 2011$222,000 · EF1 · 13 events
- Flash Flooding and Flood in Mississippi, March 9, 2011$133,000 · 1 in hail · 16 events
- Flash Flooding and Flooding in Alabama, March 9 to 12, 2011$52,000 · 30 events
- Tornadoes and Hail in Florida, March 9, 2011$100,000 · EF0 · 3 events
- Tornado and Damaging Winds in Georgia, March 9, 2011$32,000 · EF0 · 9 events
- High Wind in Tennessee, March 9, 2011$30,000 · 70 kt wind · 1 event
- Strong Wind in Tennessee, March 9, 2011$18,000 · 4 events
- Winter Weather in Wisconsin, March 9, 201113 events
- Winter Storm and Winter Weather in Michigan, March 9, 20118 events
- High Wind in Wyoming, March 9 to 11, 201159 kt wind · 7 events
- Damaging Winds in Georgia, March 9, 2011$5,000 · 50 kt wind · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 288410, 288264, 288267, 288269, 288406, 287880, 287881, 287882, 287883, 287891, 287888, 287887, 287893.